Allergy Attacks , Breathlessnes And Choaking

5 Replies Updated



Conversation Starter

Amit Says:


My Wife Is 30 She Has Been Getting These Allergy Attacks Which Go On For An Hour Since Last 2 Monts Where Finds It Difficult To Breath There Also Lot Of Wesing Sound That Makes And Feels Chocked After About Better We Got Her Admitted In A Hospital The Doctors Conducted All Vital Tests Like Ct Scan Barium Swallow P Ft Test Etc Results Have Normal They Asked Finally Start Taking Wysolone 75 Mg Day Yet Issues Nit Resolved Only Intensity Delegations Reduced Please Advice If Any One Can Help



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Roy Says:

Amit - sorry to hear about your wife's troubles. Has she been tested for, or diagnosed with Asthma? Those sound more like asthma attacks than allergy attacks.

Wysolone contains the active ingredient Prednisolone, which can be used to treat her symptoms. If it is not helping, however, perhaps her doctors should consider a different medication? More details about this drug are available at:

https:/­/­www.medschat.com/­wiki/­Prednisolone/­

Hope this helps and best wishes to the both of you!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Amit Says:

Hi the doctors have said that it's not asthma it's an allergic reaction.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Roy Says:

Have they performed rounds of allergy tests on her yet?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Kittty Says:

Has your wife tried an albuterol inhaler? It is used every 4 hours (2 inhalations) and it stops my coughing and weasing. There is also an inhaler that can be used along with albuterol, that is used 2 times a day called Advair HFA. It comes in two strengths. My alergy doctor prescribed both of these for me and they help tremendously. I have asthma.
I hope your wife finds some relief. I know what it is like to feel like you can't get air and you are going to cough your eye balls out!!! Blessings to her.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
aspecialist Says:

sorry to hear that your wife have this type of allergy. But I recommend you to consult an allergy expert or a naturopath specialist to learn best cure with this allergic reaction that she is experiancing to get more natural remedies as well.

REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

dytor plus and its role in my treatment of breathlessness
I am a 70 year old Indian male suffering from a breathing problem after severe symptoms of breathlessness developed one ... 1 reply
Breathlessness after taking Xarelto for two months
I switched from Warfarin to Xarelto two months ago as I was suffering severe hair loss. All was well until very recently... 4 replies
Severe breathlessness after stopping long term natrilex
Why would I have severe breathlessness after stopping natrilex the doctor has tried a number of times even my cardiologi... 1 reply
Ticagrelor, Breathlessness
My father suffered from a heart attack 3 weeks ago and now they put him on Ticagrelor 90mg twice daily. Up until having ... 2 replies
asthma and allergy
i use 1 tab rerly when asthma attek . . here in india montair lc is available make cipla but i want to know is sd effect... 2 replies
panic attacks and prescription drugs
I have had 2 panic attack episodes after taking prescription drugs. The first was after taking the second pill of erythr... 9 replies
Panic attacks and insomnia
I have panic attacks after my mother died 2 weeks ago and insomnia.i've tried 1mg xanax before,but not xanax 1,2 or ... 1 reply
sulfur allergy and sulfur hexafluoride
If I have a sulfur allergy can a product that contains sulfur hexafluoride be used on me? ## I am scheduled for macular ... 2 replies
losartan and allergy to penicillin
I have high blood pressure and taking losartan. I read that I should not take it since I have allergy to penicillin. Wha... 1 reply
Red dye allergy and oxycodone
I am allergic to red dye. I am now taking oxycodone 10 mg. Since the pain med has red dye, will it make me have a reacti... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 July 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA